MAUDE Adverse Event Report: EXACTECH, INC. NV CROWN CUP CLSTR HOLE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

EXACTECH, INC. NV CROWN CUP CLSTR HOLE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation, this patient had right hip replacement on (b)(6) 2016.They had revision surgery (b)(6)2020, approximately 4 years 9 months after their initial procedure.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Event or Problem Description
Revision operative report of (b)(6) 2020: postoperative diagnosis- failed right total hip replacement due to instability with dislocation- acetabular revision.Revised to non exactech all poly constrained cup.Stem stable and well fixed.Polyethylene liner from the non exactech cup.Implanted: non exactech all poly constrained cup /22mm +0 cobalt chrome head for exactech stem.
 
Additional Manufacturer Narrative
H10.Additional/updated information ¿ a2, a3, b5, d1, d4 all, d10, g4 510k, h4 h6 health effect - clinical code & medical device problem code.D10.Concomitants: 170-32-03 - biolox delta femoral head 32mm od, +3.5mm (b)(6).180-65-20 - alteon 6.5mm screw, 20mm (b)(6),180-65-25 - alteon 6.5mm screw, 25mm (b)(6), 188-01-02 - wedge plasma x/o sz 2 (b)(6).130-32-52 - nv gxl linr, ntrl, 32mm id, group 2 cups (b)(6).H6.Investigation results- nv crown cup clstr hole 52mm group 2, with sn (b)(6) was revised, with out mention of damage or issue in the operative report.The cause of the patient¿s pain and instability and the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
1038671-2024-04484 the following sections were updated: g1.The following sections were corrected: g1, h6 the most likely underlying cause for the revision reported is a combination of risk factors specified such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) and being implanted for more than 10 years.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
NV CROWN CUP CLSTR HOLE
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17034551
Report Number1038671-2023-01187
Device Sequence Number12365416
Product Code LZO
UDI-Device Identifier10885862037015
UDI-Public10885862037015
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/14/2020
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number180-01-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Supplement Date Received by Manufacturer12/07/2023
Not provided
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date12/07/2023
11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale